# SDR AALA200801377

- Difficulty date: May 23, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 60,099 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT AT LT NR FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT LT NR FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
